# SDR CA131016001

- Difficulty date: October 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 21,737 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seat
- Part number: 20786
- Condition: Worn
- Location: Exhaust
- Part time: 109 hours
- Component: Cylinder, Pwa, R985
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE WEAR OF EXHAUST SEAT WAS NOTED IN 109 HRS OF TOTAL OPERATION. THE VALVE WAS ADJUSTED TWICE IN THE SPAN OF OPERATION BEFORE THE CYLINDER ASSY WAS REMOVED FROM SERVICE.  EXHAUST VALVE SEAT WEAR IS APPROXIMATELY .175.  ALL REMAINING CYLINDERS ON THIS ENGINE ARE FUNCTIONING NORMAL FOR THE TYPE.  NUMEROUS INCIDENTS OF THIS NATURE HAVE RECENTLY OCCURED.  THE ENGINE HAS BEEN OPERATED ON MOGAS.
